# SDR USAABB00060

- Difficulty date: April 20, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND EMERGENCY AISLE LIGHTS INOPERATIVE AT ROWS 4, 9, 13, 18, 26 AND 33.  MAINTENANCE REPLACED THE BATTERIES.  (M)
